MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1009542-12
Health Effect - Clinical Codes Angina (1710); Bradycardia (1751); Cardiac Arrest (1762); Ventricular Fibrillation (2130)
Date of Event 02/10/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina, death, and ventricular fibrillation are listed in the xience v everolimus eluting coronary stent system instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2012 during an elective procedure, the patient had a 2.75 x 24 mm non-abbott stent was implanted in the posterolateral of the left circumflex and a 3.50 x 12 mm xience v stent implanted in the proximal left circumflex.On (b)(6) 2012, (b)(6) 2014 and (b)(6) 2015.The patient had follow-up visits and no issues were noted.On (b)(6) 2017 the patient experienced tightness in the chest at home and was transported to the hospital by ambulance.After arriving at the hospital, the patient exhibited increasing symptoms of bradycardia eventually resulting in cardiopulmonary arrest.Cardiopulmonary resuscitation (cpr) was attempted several times.However, during the cpr ventricular fibrillation (vf) occurred and defibrillation attempts were made but they were in vain.The patient died on (b)(6) 2017.In the opinion of the physician, based on the condition of the patient and the circumstances, the death was cardiac death.No additional information was provided.

Brand Name
XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6431723
Report Number2024168-2017-02482
Device Sequence Number780022
Product Code NIQ
UDI-Device Identifier08717648064234
UDI-Public(01)08717648064234(17)130810(10)1072841
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P070015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2013
Device Catalogue Number1009542-12
Device Lot Number1072841
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2017
Initial Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 2.75 X 24 MM NOBORI
Outcome Attributed to Adverse Event Death;
Patient Age74 YR